Next Article in Journal
Optimal One-Point Iterative Function Free from Derivatives for Multiple Roots
Next Article in Special Issue
Fractional Langevin Equation Involving Two Fractional Orders: Existence and Uniqueness Revisited
Previous Article in Journal
Linear Model Predictive Control for a Coupled CSTR and Axial Dispersion Tubular Reactor with Recycle
Previous Article in Special Issue
Exact Traveling and Nano-Solitons Wave Solitons of the Ionic Waves Propagating along Microtubules in Living Cells

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 710

Article: Extended Simulation Function via Rational Expressions
Authors: by Rawan Alsubaie, Badr Alqahtani, Erdal Karapınar and Antonio Francisco Roldán López de Hierro

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop